Alert archive / New Mexico / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 76, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at May 31, 2005, 4:31 PM MDT for Harding County, Mora County, New Mexico. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 31, 2005, 4:31 PM MDT (22:31 UTC)
- Expired
- May 31, 2005, 5:15 PM MDT
- In force
- 44 min
- Issued by
- NWS Albuquerque, NM
- Area
- Counties, with a storm outline in the text
Counties Harding County, NM, Mora County, NM
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 31, 12:40 PM MDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 10.5 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2842 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS55 KABQ 312231 SVRABQ NMC021-033-312315- /O.NEW.KABQ.SV.W.0076.050531T2231Z-050531T2315Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 431 PM MDT TUE MAY 31 2005 THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WEST CENTRAL HARDING COUNTY IN NORTHEAST NEW MEXICO EAST CENTRAL MORA COUNTY IN NORTHEAST NEW MEXICO * UNTIL 515 PM MDT * AT 424 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 14 MILES SOUTHWEST OF MILLS...OR ABOUT 14 MILES EAST OF WAGON MOUND... AND MOVING SOUTHEAST AT 45 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... ROY AROUND 440 PM MDT... SOLANO AROUND 455 PM MDT... A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT TUESDAY EVENING FOR NORTHEASTERN NEW MEXICO. LAT...LON 3614 10455 3588 10457 3581 10396 3615 10399 $$ 40
2 follow-up statements
000 WUUS55 KABQ 312240 CCA SVRABQ NMC021-033-312315- /O.COR.KABQ.SV.W.0076.050531T2231Z-050531T2315Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING...CORRECTED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 440 PM MDT TUE MAY 31 2005 THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WEST CENTRAL HARDING COUNTY IN NORTHEAST NEW MEXICO EAST CENTRAL MORA COUNTY IN NORTHEAST NEW MEXICO * UNTIL 515 PM MDT * AT 430 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 15 MILES SOUTHWEST OF MILLS...OR ABOUT 13 MILES EAST OF WAGON MOUND... AND MOVING SOUTHEAST AT 15 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... 8 MILES WEST OF ROY AROUND 515 PM MDT... A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT TUESDAY EVENING FOR NORTHEASTERN NEW MEXICO. LAT...LON 3614 10455 3588 10457 3581 10396 3615 10399 $$ 40
000 WWUS55 KABQ 312314 SVSABQ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 514 PM MDT TUE MAY 31 2005 NMC021-033-312324- /O.EXP.KABQ.SV.W.0076.000000T0000Z-050531T2315Z/ HARDING-MORA- 514 PM MDT TUE MAY 31 2005 ...SEVERE THUNDERSTORM WARNING HAS EXPIRED FOR EAST CENTRAL MORA AND WEST CENTRAL HARDING COUNTIES AT 515 PM MDT... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE THUNDERSTORM HAS WEAKENED AND WAS NO LONGER SEVERE...THUS THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT HEAVY RAINS... SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE FROM THIS THUNDERSTORM. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT TUESDAY EVENING FOR NORTHEASTERN NEW MEXICO. LAT...LON 3614 10455 3588 10457 3581 10396 3615 10399 $$ 23
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 1:23 PM MDT, 3 hours 8 minutes earlier.
Area forecast discussion, May 31, 1:23 PM MDT, 3 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 123 PM MDT TUE MAY 31 2005 .DISCUSSION...THUNDERSTORMS HAVE ALREADY STARTED TO DEVELOP OVER THE SANGRE DE CRISTO MTNS LATE MORNING AND EARLY AFTERNOON. UPPER LVL TROF AXIS IS OVER THE FAR EASTERN PLAINS AND WILL CONTINUE TO MOVE EAST THIS AFTERNOON. SMALL RIPPLE JUST BEHIND MAIN AXIS WILL TAKE LONGER TO EXIT THE STATE. UPPER LVL JET ALSO ASSOCIATED WITH THIS SYSTEM. EVEN AFTER THE S/W MOVES EAST THE PLAINS REMAIN UNDER NORTHWESTERLY FLOW ALOFT. NOT AS MUCH UPPER LVL SUPPORT AS YESTERDAY...ALTHOUGH ENOUGH. LOW LVL INGREDIENTS ARE IN PLACE FOR STRONG TO SEVERE TS OVER THE EASTERN PLAINS THE AFTERNOON AND EVENING. UPPER LVL WILL TURN MORE ZONAL AS A WEAK UPPER RIDGE MOVES EAST OVER OLD MEX. AFTER WED THE FLOW BECOMES MORE SOUTHWESTERLY. WINDS WILL INCREASE TO THE BREEZY TO WINDY CAT WED THRU SAT. MOISTURE ALSO DECREASES OVER THE WEST DURING THIS PERIOD. ANOTHER TROF MOVES OVER NM LATE THU AND EARLY FRI WITH THE MAIN LOBE STAYING OVER THE CENTRAL ROCKIES AND A SMALLER LOPE MOVING OVER NORTHERN OLD MEX. ANOTHER TROF DIGS ON THE BACK SIDE OF THE FIRST LATE FRI AND SAT WHICH KEEPS NM UNDER THE SOUTHWESTERLY FLOW. LATE IN THE WEEKEND AND EARLY NEXT WEEK AN AREA OF HIGH PRESSURE AGAIN BUILDS OVER OLD MEX AS A STRONG CUT OFF LOW ENTERS THE PAC NORTHWEST WHICH WILL KEEP NM UNDER THE SOUTHWESTERLY FLOW. SMALL IMPULSES WILL MOVE THRU THE FLOW SO WILL KEEP LOW POPS OVER THE NORTHERN TIER. LOW LVL MOISTURE WILL SKIRT THE EASTERN PLAINS THEREFORE WILL KEEP LOW POPS OVER THE EASTERN PLAINS AS IS. WILL LOOK MORE CLOSELY...AFTER A FEW MORE MODEL RUNS...TO TWEAK POPS IN THE EAST. THERE MAY BE A PERIOD OR TWO THAT WILL BE DRY. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 46 86 52 84 / 0 0 0 0 GALLUP.......................... 41 84 44 80 / 0 0 0 0 GRANTS.......................... 42 84 46 81 / 0 0 0 0 GLENWOOD........................ 47 89 56 86 / 0 0 0 0 CHAMA........................... 34 74 39 73 / 10 0 0 10 LOS ALAMOS...................... 44 80 46 78 / 10 0 0 0 RED RIVER....................... 36 68 39 67 / 20 10 10 10 TAOS............................ 38 79 42 78 / 10 0 0 0 SANTA FE........................ 45 80 47 80 / 0 0 0 0 SANTA FE AIRPORT................ 47 82 49 82 / 0 0 0 0 ESPANOLA........................ 45 85 48 85 / 0 0 0 0 ALBUQUERQUE HEIGHTS............. 57 86 59 85 / 0 0 0 0 ALBUQUERQUE VALLEY.............. 53 87 58 87 / 0 0 0 0 ALBUQUERQUE FOOTHILLS........... 54 84 57 83 / 0 0 0 0 ALBUQUERQUE WEST MESA........... 56 86 60 87 / 0 0 0 0 SOCORRO......................... 54 90 58 89 / 0 0 0 0 SANDIA PARK/CEDAR CREST......... 52 78 53 78 / 0 0 0 0 MORIARTY/ESTANCIA............... 49 82 51 82 / 0 0 0 0 CARRIZOZO....................... 54 88 53 85 / 0 0 0 0 RUIDOSO......................... 54 79 55 77 / 0 0 0 10 RATON........................... 45 80 45 82 / 20 20 20 10 LAS VEGAS....................... 43 79 48 80 / 20 10 10 10 ROY............................. 50 80 52 83 / 30 20 20 10 CLAYTON......................... 52 80 55 83 / 20 20 20 20 SANTA ROSA...................... 53 86 56 90 / 20 10 10 10 TUCUMCARI....................... 56 88 60 90 / 30 20 20 20 FORT SUMNER..................... 57 89 59 91 / 20 10 10 10 CLOVIS.......................... 57 86 59 88 / 30 20 20 20 PORTALES........................ 58 88 58 90 / 30 20 20 20 ROSWELL......................... 61 91 60 93 / 10 10 10 10 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && 23
Hazardous weather outlook, May 31, 6:00 AM MDT, 10 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 AM MDT TUE MAY 31 2005 NMZ001>021-026-011200- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CHAVES COUNTY PLAINS- CONCHAS LAKE/GUADALUPE COUNTY-CURRY COUNTY-DE BACA COUNTY- FAR NORTHEAST PLAINS-GUADALUPE MOUNTAINS OF CHAVES COUNTY- HARDING COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- LOWER RIO GRANDE VALLEY- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-NORTHEAST HIGHLANDS- NORTHWEST MOUNTAINS INCLUDING JEMEZ-NORTHWEST PLATEAU-QUAY COUNTY- ROOSEVELT COUNTY-SANDIA/MANZANO MOUNTAINS-SANGRE DE CRISTO MOUNTAINS- SOUTHWEST MOUNTAINS/UPPER GILA REGION-UPPER RIO GRANDE VALLEY- WEST CENTRAL MOUNTAINS- 600 AM MDT TUE MAY 31 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING ACROSS THE NORTHEAST AND EAST CENTRAL PLAINS. LARGE HAIL WILL BE THE MAIN THREAT...BUT DAMAGING WINDS AND ISOLATED TORNADOES ARE ALSO POSSIBLE AS STORMS SHIFT SOUTHEAST ACROSS THE PLAINS THIS EVENING. IN ADDITION...HIGH WATER FLOWS WILL CONTINUE WITHIN THE RIVERS AND STREAMS OVER NORTHERN NEW MEXICO. THE MAIN AREA OF CONCERN INCLUDES THE CABRESTO CREEK AND RED RIVER...WHERE A FLOOD WARNING CONTINUES. SIGNIFICANT PRECIPITATION COULD ALLOW WATERWAYS TO RISE ONCE AGAIN. .DAYS TWO THROUGH SEVEN... HIGH WATER FLOWS WILL CONTINUE WITHIN THE RIVERS AND STREAMS OVER NORTHERN NEW MEXICO. SIGNIFICANT PRECIPITATION COULD ALLOW WATERWAYS TO RISE ONCE AGAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING MAINLY BETWEEN 3 AND 9 PM ACROSS THE NORTHEAST AND EAST CENTRAL PLAINS. REPORT SEVERE WEATHER OR FLOODING TO THE NATIONAL WEATHER SERVICE. 19
In the hours before
Local storm report, May 31, 3:15 PM MDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
315 PM MDT TUE MAY 31 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM HAIL ROY 35.95N 104.20W
05/31/2005 1.75 INCH HARDING NM PUBLIC
&&
CJONESLocal storm report, May 31, 3:22 PM MDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
322 PM MDT TUE MAY 31 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0321 PM HAIL MOSQUERO 35.77N 103.95W
05/31/2005 0.75 INCH SAN MIGUEL NM LAW ENFORCEMENT
&&
CJONESSpecial weather statement, May 31, 3:30 PM MDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 330 PM MDT TUE MAY 31 2005 NMZ005-312200- NORTHEAST HIGHLANDS- A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT TUESDAY EVENING FOR NORTHEASTERN NEW MEXICO. ...STRONG THUNDERSTORM MOVING SOUTHEAST TOWARD CIMARRON... AT 324 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER NEAR CIMARRON. MOVEMENT WAS SOUTHEAST AT 15 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE MIAMI...PHILMONT SCOUT RANCH AND RAYADO. THIS STORM WAS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER... PERSONS IN THE PATH OF THIS STORM WAS ARE ADVISED TO MONITOR NOAA WEATHER RADIO OR OTHER MEDIA SOURCES FOR POSSIBLE UPDATES OR WARNINGS. 40
Local storm report, May 31, 3:47 PM MDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
347 PM MDT TUE MAY 31 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0346 PM HAIL 1 N CONCHAS 35.40N 104.18W
05/31/2005 0.88 INCH SAN MIGUEL NM TRAINED SPOTTER
&&
CJONESSpecial weather statement, May 31, 4:10 PM MDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 410 PM MDT TUE MAY 31 2005 NMZ005-312245- NORTHEAST HIGHLANDS- A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT TUESDAY EVENING FOR NORTHEASTERN NEW MEXICO. ...STRONG THUNDERSTORMS MOVING BETWEEN CIMARRON AND MAXWELL... AT 406 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER 5 MILES SOUTHWEST OF MAXWELL. MOVEMENT WAS SOUTHEAST AT 25 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE MAXWLL AND SPRINGER. THESE STORMS WERE NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER...PERSONS IN THE PATH OF THIS STORM WAS ARE ADVISED TO MONITOR NOAA WEATHER RADIO OR OTHER MEDIA SOURCES FOR POSSIBLE UPDATES OR WARNINGS.
Special weather statement, May 31, 4:15 PM MDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 415 PM MDT TUE MAY 31 2005 NMZ005-006-312245- HARDING COUNTY-NORTHEAST HIGHLANDS- A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT TUESDAY EVENING FOR NORTHEASTERN NEW MEXICO. ...STRONG THUNDERSTORM MOVING SOUTEAST NEAR WAGON MOUND... AT 412 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER 8 MILES EAST OF WAGON MOUND. MOVEMENT WAS SOUTHEAST AT 15 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE RURAL SOUTHEASTERN MORA COUNTY...RURAL EXTREME NORTH CENTRAL SAN MIGUEL COUNTY AND RURAL EXTREME WEST CENTRAL HARDING COUNTY. THIS STORM WAS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER... PERSONS IN THE PATH OF THIS STORM WAS ARE ADVISED TO MONITOR NOAA WEATHER RADIO OR OTHER MEDIA SOURCES FOR POSSIBLE UPDATES OR WARNINGS. 40
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 6:06 PM MDT | Severe Thunderstorm Warning | ABQ | Harding | 54 min |
| May 30, 6:31 PM MDT | Tornado Warning | ABQ | Chaves | 44 min |
| May 30, 6:59 PM MDT | Tornado Warning | ABQ | Harding, Quay | 46 min |
| May 30, 7:03 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Quay | 57 min |
| May 30, 7:14 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 61 min |
| May 30, 7:18 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, De Baca | 42 min |
| May 30, 7:25 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 50 min |
| May 30, 7:44 PM MDT | Tornado Warning | ABQ | Harding, Quay | 50 min |
| May 30, 7:46 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca | 59 min |
| May 30, 7:53 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Roosevelt | 67 min |
| May 30, 7:56 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 64 min |
| May 30, 8:01 PM MDT | Severe Thunderstorm Warning | ABQ | Quay | 59 min |
| May 30, 8:14 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 46 min |
| May 30, 8:15 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 50 min |
| May 30, 8:23 PM MDT | Tornado Warning | ABQ | Chaves | 37 min |
| May 30, 8:44 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca | 62 min |
| May 30, 8:47 PM MDT | Severe Thunderstorm Warning | ABQ | Quay | 59 min |
| May 30, 10:01 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 61 min |
| May 31, 12:09 AM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 27 min |
| May 31, 1:20 AM MDT | Severe Thunderstorm Warning | ABQ | Curry | 40 min |
| May 31, 1:04 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 26 min |
| May 31, 1:30 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Harding | 45 min |
| May 31, 2:16 PM MDT | Severe Thunderstorm Warning | ABQ | Harding | 44 min |
| May 31, 2:57 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 63 min |
| May 31, 3:00 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, San Miguel | 60 min |
| May 31, 3:44 PM MDT | Severe Thunderstorm Warning | ABQ | Quay | 61 min |
| May 31, 3:59 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, San Miguel | 42 min |
| May 31, 4:02 PM MDT | Severe Thunderstorm Warning | ABQ | Quay, San Miguel | 58 min |
| May 31, 4:27 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 30 min |
| May 31, 4:47 PM MDT | Severe Thunderstorm Warning | ABQ | Quay | 60 min |
| May 31, 4:51 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 54 min |
| May 31, 5:43 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 53 min |
| May 31, 5:45 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 41 min |
| May 31, 5:53 PM MDT | Severe Thunderstorm Warning | ABQ | Curry | 67 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.